# SDR AALA202511122901

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 34,868 hours, 14,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R GIRT BAR DIFFICULT ARM AND DISARM. ADJUSTED 2L DOOR GIRTBAR RETAINER CLIP. PER AMM 25-66-01. OPS CHECKED GOOD.
